RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 12  


Integral lattices associated with a finite affine group
K. S. Abdukhalikov
3
Manifolds modeled by an equivariant Hilbert cube
S. M. Ageev
19
Polynomial integrals of geodesic flows on a two-dimensional torus
V. V. Kozlov, N. V. Denisova
49
Two approaches to the asymptotics of the zeros of a class of hypergeometric-type polynomials
A. Martínez, A. Sarso, R. Yan'es
65
Relative Wall groups and decorations
Yu. V. Muranov
79
On the massiveness of the set of nonintegrable Hamiltonians
S. I. Pidkuiko
101
Connection of Lagrangian singularities with Legendrian singularities under stereographic projection
V. D. Sedykh
123
On boundary regularity of holomorphic mappings
A. B. Sukhov
131
Simple $\mathbb Z_2$-graded Lie algebras
Chan Nam Zung
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019